# SDR YENA2024031200387

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 76-78 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON STRINGER BTW FR76/78 AND STRG 29 RH ON AFT CARGO COMPARTMENT STRUCTURE; REMOVE CORROSION, EVALUATE AND IF IT IS NECESSARY REPLACE PER EMB-190 SRM 51-12-01 SRM 51-10-03, SRM 53-23-03 AD 51, SRM 51-41-02 , SRM 51-43-03 AND SRM 51-43-04.REF: TOMX W/O 2482 N/R -00258 REMOVE CORROSION, EVALUATE AND IF IT IS NECESSARY REPLACE". (CONSIDERED A MAJOR REPAIR)
